ON SOME PROPERTIES OF P-WAVELET PACKETS VIA THE WALSH-FOURIER TRANSFORM

Authors

  • F. Shah Department of Mathematics, University of Kashmir, South Campus, Anantnag-192101, Jammu andKashmir, India

Abstract

A novel method for the construction of orthogonal $p$-wavelet packets on a positive half-line R+ was given by the author in [Construction of wavelet packets on $p$-adic field, Int. J. Wavelets Multiresolut. Inf. Process., 7(5) (2009), pp. 553-565]. In this paper, we investigate their properties by means of the Walsh-Fourier transform. Three orthogonal formulas regarding these p-wavelet packets are derived.

Downloads

Published

2012-08-20

How to Cite

Shah, F. (2012). ON SOME PROPERTIES OF P-WAVELET PACKETS VIA THE WALSH-FOURIER TRANSFORM. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 185-193. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/159

Issue

Section

Research Article